Please use this identifier to cite or link to this item:
Title: Editorial : special issue on efficient data structures
Authors: Jansson, J 
Keywords: Link-cut tree
Distributed combinatorial map
Sliding suffix tree
Dynamic DFS tree
Selectable sloppy heap
Issue Date: 2019
Publisher: Molecular Diversity Preservation International (MDPI)
Source: Algorithms, July 2019, v. 12, no. 7, 136, p. 1-2 How to cite?
Journal: Algorithms 
Abstract: This Special Issue of Algorithms is focused on the design, formal analysis, implementation, and experimental evaluation of efficient data structures for various computational problems.
EISSN: 1999-4893
DOI: 10.3390/a12070136
Rights: © 2019 by the authors. Licensee MDPI, Basel, Switzerland. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY) license (
The following publication Jansson, J. Editorial: Special Issue on Efficient Data Structures. Algorithms 2019, 12, 136, 1-2 is available at
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Jansson_Efficient_Data_Structures.pdf150.55 kBAdobe PDFView/Open
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

Page view(s)

Citations as of Nov 13, 2019

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.